# SDR AALA201712059080

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 7,261 hours, 2,840 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW  FLT 1583  EN-ROUTE TUS - DFW.  THE AIRCRAFT WAS NOT GROUNDED.  LE FLAPS TRANSIT LIGHT ILLUMINATED WITH FLAP HANDLE SET AT 5 DEGREES AND FLAP INDICATOR SHOWED LESS THAN 1 DEGREE.  THE FLIGHT DECLARED AN EMERGENCY AND ABORTED THE APPROACH.   ACCOMPLISHED CHECK LIST, USED ALT  FLAPS 15 FOR LANDING.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACCOMPD FRMFIM TASK 25-51-00 FOR FSEU MAINT MSG 27-52259 LEFT FLAP POSITION TRANSMITTER. FAULT DETERMINED TO BE INTERMITTENT. OPS CHECK GOOD.
